# SDR HNAA2018110800276

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 34,580 hours, 30,001 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Inaccurate
- Location: Stby Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  692     34-22  1640842  05NOV18  MDT  CLOSE
       IN STRAIGHT AND LEVEL FLIGHT ISIS STAND BY ATTITUDE
       INDICATOR SHOWS BETWEEN 20-30 DEG NOSE UP PITCH AND
       20 DEG OF RIGHT BANK
FACT  06NOV18  01:31  MDT
            R/R INTEGRATED STANDBY INSTRUMENT IN REF TO EMB M/M
            34-01-01. OPS CHECK AND LEAK CHECK GOOD A THIS TIME.
